Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Cube slicing in $ {\bf R}\sp n$


Author: Keith Ball
Journal: Proc. Amer. Math. Soc. 97 (1986), 465-473
MSC: Primary 60E15; Secondary 52A22, 52A40, 60D05
MathSciNet review: 840631
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that every $ (n - 1)$-dimensional section of the unit cube in $ {{\mathbf{R}}^n}$ has volume at most $ \sqrt 2 $. This upper bound is clearly best possible.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60E15, 52A22, 52A40, 60D05

Retrieve articles in all journals with MSC: 60E15, 52A22, 52A40, 60D05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1986-0840631-0
PII: S 0002-9939(1986)0840631-0
Article copyright: © Copyright 1986 American Mathematical Society